I have not dated for the past three months. I got introduced to someone but didn’t meet them. I used to be on those dating sites constantly. Almost desperate even … makes me think was it bipolar that was making me manic? And if so , do I really need the mood stabalisers now I’m off Abilify. ?
I had the worst experience on abilify. Completely went odd. I was doing bizarre things, hallucinating more and couldn’t sleep one bit.
But most people do well on it so I’m not sure,I normally seem to be the 0.1 percent. As for dating don’t know. I’m too paranoid to speak to people let alone girls
Are you diagnosed bipolar? And if so 1 or 2
Abilify wasn’t too bad for me, but it did get me a little too amp’ed up. Other people made the decision to take me off it. I could see how that drug might put you into a mania. I don’t know if it has a history of doing that. See what the other people on this site have to say about it.
It’s sedating for me but everybody’s different!!
Initial diagnosis was schizophrenia.
Then schizoaffective - bipolar
And it’s also a possibility it’s bipolar 1 (as I’ve experienced psychosis )
Last time I had a psychosis was in 2010, and it was the only time I had that.
I would give yourself 6 months stability then speak to your doc. Glad the abilify is working
I don’t know what you’re on, but i suppose best solution is the least medication to handle your symptoms. If you go manic or get depressed then I’d vote for a mood stabilizer.
No. I meant to say the Abilify was possibly giving me the manic side effects. I’ve been off it 3 months
I’m on a mood stabiliser (tegretol )
I went manic while on Abilify too. Not sure if it was the cause though
tegretol made me hypomanic and made my head silent, I cant stand silence - I need to have something going on in there or I don’t even know what to do with myself
oh and also abilify gave me tardive dyskenesia
I have schizoaffective, bipolar type, and I did get rather manic when I first started on abilify, I have to take it in the morning or I can’t sleep as it does have a stimulant effect on me. However I am now taking lithium as well and this keeps me from swinging too severely, but if you do have bipolar or a tendency to mania then I’d stay on the mood stabiliser… I think there is a big difference between the stimulant effect of ability and genuine mania/hypomania. I would not recommend coming off your mood stabiliser without discussing it with your doc anyway, mania can be very damaging whether caused by bipolar or triggered by abilify.
I had symptoms of mania on Latuda a few years ago. We all react differently to different meds. When i took Abilify I had visual hallucinations. Sadly the boob making meds of Risperdal and Invega have worked the best for my schizophrenia.
Whats wrong with invega I’m switching to xeplion from abilify
What do u mean boob making
I know. I came off under guidance of my pdoc
Sorry i misunderstood.
For me I get obsessed with things, but it disappears after awhile, stuff I normally could care less about or have no interest in. Right now I’m going through a stage I could care less about anything and more in a self destructive mood. Meds no meds it repeats itself, thats why I think I am a bit bi polar but doc’s say no